Open Access
October 2007 Estimates in corona theorems for some subalgebras of H
Amol Sasane, Sergei Treil
Author Affiliations +
Ark. Mat. 45(2): 351-380 (October 2007). DOI: 10.1007/s11512-007-0044-y


If n is a non-negative integer, then denote by ∂-nH the space of all complex-valued functions f defined on $\mathbb{D}$ such that f, f(1), f(2),..., f(n) belong to H, with the norm$\|f\|=\sum_{j=0}^{n}\frac{1}{j!}\|f^{(j)}\|_{\infty}.$We prove bounds on the solution in the corona problem for ∂-nH. As corollaries, we obtain estimates in the corona theorem also for some other subalgebras of the Hardy space H.


Download Citation

Amol Sasane. Sergei Treil. "Estimates in corona theorems for some subalgebras of H." Ark. Mat. 45 (2) 351 - 380, October 2007.


Received: 22 September 2006; Revised: 24 January 2007; Accepted: 4 February 2007; Published: October 2007
First available in Project Euclid: 31 January 2017

zbMATH: 1166.46032
MathSciNet: MR2342610
Digital Object Identifier: 10.1007/s11512-007-0044-y

Rights: 2007 © Institut Mittag-Leffler

Vol.45 • No. 2 • October 2007
Back to Top